MathSciNet Relay Station
MathSciNet bibliographic data
MR630649 (84b:32035) 32H20 (10B99 14G99)
Riebesehl, Dieter Hyperbolische komplexe Räume und die Vermutung von Mordell. (German) [Hyperbolic complex spaces and Mordell's conjecture] Math. Ann. 257 (1981), no. 1, 99–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement